# SDR AALA202312141769

- Difficulty date: December 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 65,421 hours, 38,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2854
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 59,626 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL FAULTING DURING SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202312141769) AND THE BATTERY (AALA202312144809). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
